MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC CVC SET: 3-LUMEN 7 FR X 16 CM; CATHETER PERCUTANEOUS
Model Number IPN918758
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: on (b)(6) 2024: after moving the patient, the nurse checked the lines and realized that the extension luer tip broke off and was stuck in the catheter connector.On (b)(6) 2024: for the same patient, when the device used on (b)(6) 2024 - that faced the incident was replaced, the extension luer tip broke off again and became stuck in the catheter connector.There was only one line remained on the catheter following the two successive breakages.Additional information: the line is still in the patient.There may have been an issue between the catheter and the extension line which was from another company.They are questioning the diameter of the leur hub of the extension line.There doesn't seem to be an issue with the teleflex catheter.The patient is reported as stable.Associated complaints: 3006425876-2024-00226.
 
Event or Problem Description
It was reported that: on (b)(6) 2024: after moving the patient, the nurse checked the lines and realized that the extension luer tip broke off and was stuck in the catheter connector.On (b)(6) 2024: for the same patient, when the device used on (b)(6)2024 - that faced the incident was replaced, the extension luer tip broke off again and became stuck in the catheter connector.There was only one line remained on the catheter following the two successive breakages.Additional information: the line is still in the patient.There may have been an issue between the catheter and the extension line which was from another company.They are questioning the diameter of the leur hub of the extension line.There doesn't seem to be an issue with the teleflex catheter.The patient is reported as stable.Associated complaints: 3006425876-2024-00225 and 3006425876-2024-00226.
 
Additional Manufacturer Narrative
(b)(4), complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the teleflex device, and no relevant findings were identified.It is noted that the customer reported the defect occurred with the non-teleflex doran component which was being used in conjunction with the teleflex catheter.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
CVC SET: 3-LUMEN 7 FR X 16 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18892468
Report Number3006425876-2024-00225
Device Sequence Number12309259
Product Code DQY
UDI-Device Identifier10801902105223
UDI-Public10801902105223
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN918758
Device Catalogue NumberCV-12703
Device Lot Number71F23E1322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown